MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/100MM; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/100MM; MISC ORTHO SURGICAL INSTR
Catalog Number 03.010.486
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the hospital notified that they have couple of instruments of their lateral femoral trays and dhs trays have broken due to wear and tear.It was unknown if there was any procedure and patient involved.This complaint involves (5) devices.This report is for (1) radiolucent insertion handle for expert nails/100mm.This is report 3 of 5 for (b)(4).

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/100MM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12751148
Report Number8030965-2021-09294
Device Sequence Number1440266
Product Code LXH
UDI-Device Identifier07611819498853
UDI-Public(01)07611819498853
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.486
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM F/LFN F/STD+RECOLOCK; CONNECSCR SHORT; CONNECSCR SHORT; STANDARD INSERTION HANDLE